# SDR SIMA200733206

- Difficulty date: November 25, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- Aircraft time: 13,081 hours, 11,117 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: C1460094
- Part serial: 2897
- Condition: Faulty
- Location: Anti-Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL GOT E2 A/ICE FAIL MESSAGE.  ABORTED TAKEOFF SPEED BELOW 100KTS APU WAS OFF T/O THRUST WAS 84. 2N1 MESSAGE DISAPPEARED AFTERWARDS TO IDLE.  REMOVED AND REPLACED ANTI-ICE VALVE IAW MM 30-21-01 AND REMOVED AND REPLACED DELIVERY TUBE IAW AMM 36-11-00.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
